# SDR DLL19980076

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1617204101
- Condition: Cracked
- Location: Ws 319-346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LT WING REAR SPAR, 3 FASTENER HOLES WERE FOUND WITH CRACK INDICATIONS.  THE HOLES WERE OVERSIZED, COLDWORKED, INSPECTED, BUSHED, AND NEW FASTENERS INSTALLED PER ER/A 363637-14AD, REV A.
